# SDR F3LA200700046

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 7,564 hours, 3,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541401
- Part serial: 1036256
- Condition: Inoperative
- Location: Exterior Ovwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED RT AFT EMERGENCY OVERWING OUTSIDE LIGHT (62WL) INOP.  REPLACED LIGHT ASSY (62WL) IAW 33-51-15-400-001.
